# SDR DALA2023052204055

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 55,235 hours, 38,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN CREW NOTICED THAT THE EMERGENCY EXIT COVER DIFFUSER LENS WAS MISSING AT LOCATION 300. MAINTENANCE REPLACED THE MISSING EXIT COVER AT LOC 300. (LP #2778074)
